# SDR 20001031SH007

- Difficulty date: September 13, 2000
- Submitted: October 31, 2000
- Operation: General aviation
- Aircraft: N41558
- Make and model: Piper PA-28-151
- Aircraft serial: 287415270
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Bolt
- Condition: Missing
- Location: Lt Mlg
- Part time: 3,121 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT CONTROL LOST ON LANDING.  AIRCRAFT BOUNCED AND STRUT FELL OUT.  SCISSOR BOLT WAS MISSING.  (X)
